# SDR SWIA2021072859764

- Difficulty date: April 7, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 409 Rbl27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 409.00+128 VERTICAL BEAM AT RBL 27 IS CRACKED AT I/B AFT BOTTOM RADIUS.     (C-CHECK RO 7/24/2021)    REPAIRED FS 409.00+128 VERTICAL BEAM AT RBL 27 CRACK AT I/B AFT BOTTOM RADIUS IAW BOMBARDIER REO 601R-53-41-056 REV F DATED 2011-09-02, MHIRJ REO 601R-53-41-2924 REV -- DATED 5/17/2021 & SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
